# SDR ZZDA070628184

- Difficulty date: June 28, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N316AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LWR CORNER AT AFT CARGO DOOR FRAME CRACKED.  HFEC INSPECTED AREA - CUT OUT DAMAGE, FABRICATED REPAIR IAW 737 SRM 53-00-01.  INSTALLED SAME PER SRM 51-20-01.
